zbMATH — the first resource for mathematics

Shorted operators and generalized inverses of matrices. (English) Zbl 0447.15002

15A09 Theory of matrix inversion and generalized inverses
Full Text: DOI
[1] Anderson, W.N., Shorted operators, SIAM J. appl. math., 20, 520-525, (1971) · Zbl 0217.05503
[2] Anderson, W.N.; Duffin, R.J., Series and parallel addition of matrices, J. math. anal. appl., 11, 576-594, (1963) · Zbl 0177.04904
[3] Anderson, W.N.; Trapp, G., Shorted operators II, SIAM J. appl. math., 28, 60-71, (1975) · Zbl 0295.47032
[4] Krein, M.G.; Krein, M.G., The theory of self-adjoint extensions of semi-bounded Hermitian operators and its applications, Mat. sbornik N.S., Mat. sbornik N.S., 21, 63, 365-404, (1947) · Zbl 0167.13403
[5] Mitra, S.K., Fixed rank solutions of linear matrix equations, Sankhyā, 35, 387-392, (1972), Ser. A · Zbl 0261.15008
[6] Mitra, S.K.; Puri, Madan L., On parallel sum and difference of matrices, J. math. anal. appl., 44, 92-97, (1973) · Zbl 0271.15008
[7] Mitra, S.K.; Rao, C.R., Projections under seminorms and generalized Moore-Penrose inverses, Linear algebra appl., 9, 155-167, (1974) · Zbl 0296.15002
[8] Rao, C.R.; Mitra, S.K., Generalized inverse of matrices and its applications, (1971), Wiley New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.